# SDR UALA2010050601546

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 49,054 hours, 13,637 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 171
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  BITE ON ECU IS FAULTING APU FUEL CONTROL.  REPLACED FUEL CONTROL PER MM, APU OPS CHECKS NORMAL.
